A study of derivable mappings of semiprime rings

Main Article Content

Gurninder S. Sandhu
Deepak Kumar

Abstract

Throughout this note, \(R\) denotes an associative ring and \(C(R)\) be the center of \(R\). In this paper, it is
proved that a non-central Lie ideal \(L\) of a semiprime ring \(R\) contains a nonzero ideal of \(R\) and this result is
used to obtain several commutativity theorems of \(R\) involving multiplicative derivations. Moreover, some
results on one-sided ideals of \(R\) are given.

Article Details

How to Cite
Sandhu, G., & Kumar, D. (2018). A study of derivable mappings of semiprime rings. International Journal of Algebra and Statistics, 7(1-2), 19-26. https://doi.org/10.20454/ijas.2018.1359
Section
Articles